# SDR ASMF200506016

- Difficulty date: June 13, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 45,575 hours, 31,582 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 41000740104
- Part serial: 129
- Condition: Failed
- Location: Thrust Reverser
- Part time: 11,329 hours, 6,871 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING HYDRAULIC LIQUID QUANTITY OF LT SYSTEM DROPPED TO ZERO AND DENSE SMOKE AT PASSENGER CABIN.  DURING REVERSE SYSTEM AND TAIL CONE CHECK, IT WAS DETECTED THAT THE LT HYDRAULIC CONTROL VALVE LEAKED DUE TO ITS TEST PORT CAP WAS BROKEN.  THE LT HYDRAULIC CONTROL VALVE WAS REPLACED AND REVERSES OPERATION TESTS WERE PERFORMED IAW MM 78-31-04, ALL CORRECT.  DUE TO APU INGESTED HYDRAULIC LIQUID IT DID NOT START.  APU WAS DEFERRED IAW MEL 49-10.  DURING OVERNIGHT SERVICE, THE APU WAS REPLACED IAW MM 49-10-00 AND A/C WATER SEPARATORS AT BOTH A/C PACKS WERE REPLACED TOO IAW MM 21-20-02, TESTED CORRECT.  DEFERRED REPORT WAS CLOSED.
